# SDR UIEA2017040300505

- Difficulty date: March 29, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,929 hours, 9,567 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 090520010B244
- Condition: Inoperative
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY INOPERATIVE AND NOT CHARGING.  REMOVED AND REPLACED THE MAIN BATTERY IAW AMM 24-31-02.  CHECKED NORMAL.
